Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » Methotrexate???


11-18-2011, 09:08 AM   #1
fishermanj
New Member
 
Join Date: Nov 2011
Methotrexate???

Hi all

I'm new to this sort of thing, but I see there are lots of people in the same boat. I've just been prescribed Methotrexate after a horrible experience with imuran. If I took imuran, within 2 hours I started throwing up until there was blood - YUK. Anyone got any insight on metho? Googled it and side effects already scare me. Already had 1 re-section and don't really want another.
Thanks
11-18-2011, 09:52 AM   #2
JMcMillen86
New Member
 
JMcMillen86's Avatar
 
Join Date: Nov 2011
Location: Pennsylvania
I just started methotrexate not too long ago to treat inflammation in my joints for arthritis and as a double treatment for my Crohn's as well, along with Humira. As long as I stay on schedule with my weekly 1mL shot, and don't do it any days late, I really feel like it does help. However, I'm 25, and I'm starting to lose my hair from it. That's really the only side effect that I've noticed. Hope I helped you!
11-18-2011, 09:31 PM   #3
Aura
Senior Member
 
Aura's Avatar
 
Join Date: Jun 2010
Location: Wellington, New Zealand
I've been on it over a year now, on a maintenance dose now. Still go my hair - but my hairdresser says I have enough hair for 5 people. I do get queasy and the day after the jab I am a bit blah - but a pick up on Sunday and I am ready for work on Monday. I do my jab at Friday 4 pm, and chill out on Sat. Good luck and keep us posted
__________________
Aura
DX 1998
Meds: 2.5mg Plendil ER. Azathioprine 100mg; Inhibace+ 12.5mg; gastrosoothe 60mg; Simvastatin 40mg; Loratadine 20mg; Fluoxetine 40mg; Provera 10mg; Metformin 2.55g; Cal d forte; 1.25mg, Humira; Panadol 4g; Pred 3mg
Reply

Crohn's Disease Forum » Treatment » Methotrexate » Methotrexate???
Thread Tools


All times are GMT -5. The time now is 04:06 PM.
Copyright 2006-2017 Crohnsforum.com